# SDR UPS04243394

- Difficulty date: October 5, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Wing Center Sect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING REMOVAL OF RIGHT 740 FITTING CORROSION FOUND ON CENTER WING SECTION FRONT SPAR UPPER CHORD AT RBBL 65-70 APPROX CORROSION REMOVED IAW SRM 51-10-06.  REPAIR ANGLES FABRICATED IAW SRM 53-30-03.  HFEC CARRIED OUT ON ABOVE AREA IAW B727-NDTM 51-00-00 PT 6 FIG 4, NO DEFECTS FOUND.
